MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON VIVITY TORIC EXTENDED VISION UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON RESEARCH, LLC - HUNTINGTON CLAREON VIVITY TORIC EXTENDED VISION UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CCWET5
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Disturbances (2140)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-healthcare professional reported that following the intraocular lens (iol) implant procedure the patient¿s vision was not clear.The lens was exchanged in a secondary procedure.The clinical reason for the explant was intolerable dysphotopsia.Additional information has been requested but is not available at the time of this report.
 
Additional Manufacturer Narrative
Additional information provided in b.5., b.6., b.7., d.6.B., d.10., h.3.And h.11.The product was not returned.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.The account indicated the use of qualified associated products.The product investigation could not identify a root cause for the reported complaint.The account indicated the product was not available to evaluate.Each lens is subjected to a 100% assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the company (3.00cyl), 16.5 diopter, (1.5 extended depth of focus) lens was replaced with a non-company, 16.5 diopter, non-toric monofocal lens.Due to the exchange of a toric lens to a non-toric lens, this may suggest that the replacement lens model was an improved choice for the patient's vision needs.Additional information was provided that the patient had pre-existing pvd and was glaucoma suspect.No additional information has been provided at this time.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information received and stated that, per the surgeon¿s opinion, the cause of the event was product.The lens was exchanged to a non-company iol.There was no impact to the patient.

Brand Name
CLAREON VIVITY TORIC EXTENDED VISION UV ABSORBING IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24279155
Report Number1119421-2026-00256
Device Sequence Number8318931
Product Code MJP
UDI-Device Identifier00380652455930
UDI-Public(01)00380652455930(17)270506(11)230508(10)15637943
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCCWET5
Device Lot Number15637943
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date03/04/2026
Date Device Manufactured05/08/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONARCH III IOL DELIVERY SYSTEM, CARTRIDGE D.; MONARCH III IOL DELIVERY SYSTEM, INJECTOR.; PROVISC OPHTHALMIC VISCOSURGICAL DEVICE.; RXSIGHT LAL +16.5.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown